Mobius Function Graph Mn(G)
R. H. Aravinth1, R. Vignesh2
1R. H. Aravinth, Post Graduate Teacher, Christ the King Matriculation School, Kumbakonam, Tamilnadu,India.
2R. Vignesh, Division of Mathematics, School of Advanced Sciences, VIT Chennai, Tamilnadu, India.
Manuscript received on 02 July 2019 | Revised Manuscript received on 09 July 2019 | Manuscript published on 30 August 2019 | PP: 1481-1484 | Volume-8 Issue-10, August 2019 | Retrieval Number: J10210881019/19©BEIESPP | DOI: 10.35940/ijitee.A1021.0881019
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: The study of graphs on positive integer n as its vertex set from 1 to n, the adjacency of vertices defined using tools of number theoretic functions is interesting and may focus new light on structure of the integers. This paper is concerned on some of the structural properties of the Möbius function graphs from the number theoretic Möbius function. Further we have discussed some basic observations, results concerning |E|, subgraph, perfect matching, completeness, independence number and chromatic number of Möbius function graphs along with new induced proper coloring method.
Keywords: This paper is concerned on some of the structural properties of the Möbius function graphs from the number theoretic Möbius function.
Scope of the Article: Graph Algorithms and Graph Drawing